# SDR RMXA9520767

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070Z
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Motor
- Part number: 6225194001
- Condition: Defective
- Location: Control Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVO WAS REPAIRED 6-8-94. RETURNED & PUT ON SHELF FOR 7 MONTHS. SERVO WAS PULLED OFF SHELF 1-20-95 AND INSTALLED ON AIRCRAFT. SERVO DID NOT WORK--SAME PROBLEMS AS BEFORE THE REPAIR AND NOW MAKES FUNNY NOISE WHILE RENGAGING. F.A. LIGHT INTERMITTENT, ENGAGES AND DROPS OFF LINES INTERMITTENTLY.
